RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 014, 36 страниц (Mi sigma471)  

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

$Q$-system Cluster Algebras, Paths and Total Positivity

Philippe Di Francescoa, Rinat Kedemb

a Institut de Physique Théorique du Commissariatà l'Energie Atomique, Unité de Recherche associée du CNRS, CEA Saclay/IPhT/Bat 774, F-91191 Gif sur Yvette Cedex, France
b Department of Mathematics, University of Illinois Urbana, IL 61801, USA

Аннотация: In the first part of this paper, we provide a concise review of our method of solution of the $A_r$ $Q$-systems in terms of the partition function of paths on a weighted graph. In the second part, we show that it is possible to modify the graphs and transfer matrices so as to provide an explicit connection to the theory of planar networks introduced in the context of totally positive matrices by Fomin and Zelevinsky. As an illustration of the further generality of our method, we apply it to give a simple solution for the rank 2 affine cluster algebras studied by Caldero and Zelevinsky.

Ключевые слова: cluster algebras; total positivity

DOI: https://doi.org/10.3842/SIGMA.2010.014

Полный текст: PDF файл (827 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/014/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0906.3421
Тип публикации: Статья
MSC: 05E10; 13F16; 82B20
Поступила: 15 октября 2009 г.; в окончательном варианте 15 января 2010 г.; опубликована 2 февраля 2010 г.
Язык публикации: английский

Образец цитирования: Philippe Di Francesco, Rinat Kedem, “$Q$-system Cluster Algebras, Paths and Total Positivity”, SIGMA, 6 (2010), 014, 36 pp.

Цитирование в формате AMSBIB
\RBibitem{Di Ked10}
\by Philippe Di Francesco, Rinat Kedem
\paper $Q$-system Cluster Algebras, Paths and Total Positivity
\jour SIGMA
\yr 2010
\vol 6
\papernumber 014
\totalpages 36
\mathnet{http://mi.mathnet.ru/sigma471}
\crossref{https://doi.org/10.3842/SIGMA.2010.014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2593368}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274771200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896059412}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma471
  • http://mi.mathnet.ru/rus/sigma/v6/p14

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Di Francesco Ph., Kedem R., “Discrete non-commutative integrability: proof of a conjecture by M. Kontsevich”, Int. Math. Res. Not., 2010, no. 21, 4042–4063  mathscinet  zmath  isi
    2. Di Francesco Ph., “The solution of the A$_r$ T-system for arbitrary boundary”, Electron. J. Comb., 17:1 (2010), R89  mathscinet  zmath  isi
    3. Gekhtman M., Shapiro M., Vainshtein A., “Generalized Bafscklund-Darboux transformations for Coxeter-Toda flows from a cluster algebra perspective”, Acta Math, 206:2 (2011), 245–310  crossref  mathscinet  zmath  isi  elib  scopus
    4. Di Francesco Ph., “Quantum A(r) Q-system solutions as q-multinomial series”, Electron J Combin, 18:1 (2011), P176  mathscinet  zmath  isi
    5. Keller B., Scherotzke S., “Linear recurrence relations for cluster variables of affine quivers”, Adv Math, 228:3 (2011), 1842–1862  crossref  mathscinet  zmath  isi  scopus
    6. Di Francesco Ph., Kedem R., “Non-commutative integrability, paths and quasi-determinants”, Adv Math, 228:1 (2011), 97–152  crossref  mathscinet  zmath  isi  scopus
    7. Cecotti S., Del Zotto M., “4D N=2 Gauge Theories and Quivers: the Non-Simply Laced Case”, J. High Energy Phys., 2012, no. 10, 190  crossref  mathscinet  isi  scopus
    8. Lee Ch.-H., “Linear Recurrence Relations in Q-Systems and Difference l-Operators”, J. Phys. A-Math. Theor., 48:19 (2015), 195201  crossref  mathscinet  zmath  adsnasa  isi  scopus
    9. Chang X.-K., Hu X.-B., Xin G., “Hankel Determinant Solutions To Several Discrete Integrable Systems and the Laurent Property”, SIAM Discret. Math., 29:1 (2015), 667–682  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:260
    Полный текст:53
    Литература:53
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019